Сафонов Клим Андреевич

Место работы

Институт информационных технологий, математики и механики

Кафедра дифференциальных уравнений, математического и численного анализа

Лаборатория динамических и управляемых систем

младший научный сотрудник

Институт информационных технологий, математики и механики

Кафедра теории управления и динамики систем

Лаборатория динамического хаоса

младший научный сотрудник

Ученая степень
нет
Ученое звание
нет

Общие сведения

Научная Работа


Образование, учёные степени и учёные звания

Высшее образование
бакалавр. Специальность: математика. Квалификация: бакалавр.

Список преподаваемых дисциплин

Публикации

2021

Публикации в научных журналах

Malkin M.I., Safonov K.A. Entropy charts and bifurcations for Lorenz maps with infinite derivatives // Chaos. № 4. V. 31. 2021. P. 1-17.

2020

Труды (тезисы) конференции

Malkin M.I., Safonov K.A. Monotonicity criterion of topological entropy with application to families of Lorenz maps // International Conference-School "SHILNIKOV WORKSHOP 2020", 17-18 December of 2020, Book of Abstracts, Lobachevsky State University of Nizhny Novgorod, 2020 , p. 45-47. International Conference-School "SHILNIKOV WORKSHOP 2020", 17-18 December of 2020, Book of Abstracts, Lobachevsky State University of Nizhny Novgorod, 2020, 70p. http://www.shilnikov.unn.ru/doc/SHILNIKOV_WORKSHOP_2020_fin.pdf. 2020. P. 45-47.

Публикации в научных журналах

Malkin M.I., Safonov K.A. Monotonicity and non-monotonicity regions of topological entropy for Lorenz-like families with infinite derivatives // Applied Mathematics and Nonlinear Sciences. № 2.. V. 5.. 2020. P. 293-306..

2019

Труды (тезисы) конференции

Malkin M.I., Safonov K.A. Non-monotonicity of the Kneading Invariant for Lorenz maps with Infinite Derivatives // Topological methods in dynamics and related topics. International Conference, Nizhny Novgorod, Higher Scool of Economics, 3-6 January. 2019. P. 38.

Malkin M.I., Safonov K.A. Non-monotone dependence of the kneading invariant for certain families of Lorenz maps with infinite derivatives // Abstracts. The First International Conference "Mathematical Physics, Dynamical Systems, Infinite-Dimensional Analisys", 17-21 June 2019, Dolgoprudny, Russia, 166c.. ISBN 978-5-6041187-4-0. 2019. P. 1.

Malkin M.I., Safonov K.A. Generalization of Milnor-Thurston's theorem on continuity of topological entropy to discontinuous maps // Topological methods in dynamics and related topics. Shilnikov workshop. National Research University Higher School of Economics and Lobachevsky State University of Nizhny Novgorod Nizhny Novgorod, 9-13 December 2019. 2019. P. 92-93.

2018

Труды (тезисы) конференции

Malkin M.I., Safonov K.A. Detecting of chaos by perturbations of degenerate maps // International Conference "ShilnikovWorkshop-2018". ННГУ. 2018. P. 32-34.

Публикации в научных журналах

Malkin M.I., Safonov K.A. Constructions of conformal measures for generalized interval exchange transformations. // Journal of Physics: Conference Series. 2018. P. 1-6.

2017

Труды (тезисы) конференции

Malkin M.I., Safonov K.A. On kneading constructions for invariant measures of discontinuous one-dimensional maps with zero entropy // BOOK of ABSTRACTS The Conference NOMA-2017 is partially supported by the Russian Foundation for Basic Research, grant No 17-01-20264. Nizhni Novgorod Nizhni Novgorod University Press 2017, 72p.. 2017. P. 35.

Публикации в научных журналах

Малкин М.И., Сафонов К.А. НИДИНГ-КОНСТРУКЦИИ МОДЕЛЕЙ ПОСТОЯННОГО НАКЛОНА ДЛЯ ОБОБЩЕННЫХ ПЕРЕКЛАДЫВАНИЙ ОТРЕЗКА // Журнал Средневолжского математического общества. № 2. Т. 19. 2017. С. 85-90.

2016

Труды (тезисы) конференции

Malkin M.I., Safonov K.A. Application of kneading series for invariant measure constructions // International Conference-School Shilnikov WorkShop 2016 16-17 December of 2016 Book of Abstracts. ННГУ, Нижний Новгород, 2016, 28. 2016. P. 13-14.

Публикации в научных журналах

Малкин М.И., Сафонов К.А. НЕПРЕРЫВНОСТЬ ТОПОЛОГИЧЕСКОЙ ЭНТРОПИИ ДЛЯ КУСОЧНО-ГЛАДКИХ ОТОБРАЖЕНИЙ ЛОРЕНЦЕВСКОГО ТИПА // Журнал Средневолжского математического общества. № 2. Т. 18. 2016. С. 59-66.

Малкин М.И., Сафонов К.А. ПРИМЕНЕНИЕ НИДИНГ-РЯДОВ ДЛЯ ПОЛУСОПРЯЖЕННОСТИ ОТОБРАЖЕНИЙ ЛОРЕНЦА С НУЛЕВОЙ ЭНТРОПИЕЙ // Журнал Средневолжского математического общества. № 4. Т. 18. 2016. С. 34-40.

2015

Публикации в научных журналах

Малкин М.И., Сафонов К.А. ТОЧНАЯ ОЦЕНКА РАЗРЫВОВ ТОПОЛОГИЧЕСКОЙ ЭНТРОПИИ ДЛЯ ОТОБРАЖЕНИЙ ЛОРЕНЦЕВСКОГО ТИПА // Журнал Средневолжского математического общества. № 4. Т. 17. 2015. С. 31-36.

©  Нижегородский государственный университет им. Н.И. Лобачевского